Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 257, NWS Mobile, AL

July 31, 2009Clarke County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 31, 2009, 6:14 PM CDT for Clarke County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2009, 6:14 PM CDT (23:14 UTC)
Expired
Jul 31, 2009, 7:00 PM CDT
In force
46 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Clarke County, AL

The radar

The Mobile radar (KMOB), 121 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
450 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 312314
SVRMOB
ALC025-010000-
/O.NEW.KMOB.SV.W.0257.090731T2314Z-090801T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
614 PM CDT FRI JUL 31 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 700 PM CDT

* AT 614 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS OVER 60 MPH.  THIS STORM WAS 10 MILES NORTHWEST OF WINN...OR
  ABOUT 15 MILES WEST OF GROVE HILL...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WESTERN CLARKE COUNTY AT 630 PM CDT
  RURAL CENTRAL CLARKE COUNTY AT 640 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
(2 5 1) 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR NEAREST LAW
ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND THEY WILL
RELAY YOUR REPORT.

LAT...LON 3177 8781 3159 8791 3171 8808 3182 8803
TIME...MOT...LOC 2314Z 288DEG 13KT 3176 8803

$$
2 follow-up statements
000 
WWUS54 KMOB 312334
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
634 PM CDT FRI JUL 31 2009

ALC025-010000-
/O.CON.KMOB.SV.W.0257.000000T0000Z-090801T0000Z/
CLARKE AL-
634 PM CDT FRI JUL 31 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL CLARKE COUNTY...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
WINN...OR 13 MILES WEST OF GROVE HILL...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINN BY 700 PM CDT...

LAT...LON 3178 8801 3177 8781 3159 8791 3171 8808
TIME...MOT...LOC 2334Z 300DEG 11KT 3172 8799

$$

JFB
000 
WWUS54 KMOB 010002
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
702 PM CDT FRI JUL 31 2009

ALC025-010012-
/O.EXP.KMOB.SV.W.0257.000000T0000Z-090801T0000Z/
CLARKE AL-
702 PM CDT FRI JUL 31 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARKE COUNTY HAS
EXPIRED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE WARNING 
HAS BEEN ALLOWED TO EXPIRE. 

LAT...LON 3178 8801 3177 8781 3159 8791 3171 8808
TIME...MOT...LOC 2334Z 300DEG 11KT 3172 8799

$$

JFB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:48 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 31, 3:48 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT FRI JUL 31 2009

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...VORTICITY MAXIMA
ROTATING THROUGH THE BASE OF AN UNSEASONABLY DEEP TROUGH ASSOCIATED
WITH OPEN SURFACE WAVES ALONG A STATIONARY FRONT. THESE FEATURES WILL
BRING INCREASING DIFFERENTIAL POSITIVE VORTICITY ADVECTION WITH
HEIGHT AS WELL AS WARM AIR ADVECTION...WHICH HAS BEEN FORCING
CONVECTION OVER THE CENTRAL GULF COAST SINCE EARLY THIS MORNING. AS
VORTLOBES PASS THE SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE
INTO LATE THIS AFTERNOON. HIGHER COVERAGE EXPECTED OVER INTERIOR
ZONES CLOSER TO THE INFLUENCE OF PASSING VORTLOBES. SOME STORMS COULD
BRING STRONG GUSTY WINDS GUSTS ABOVE 35 TO 45 MPH RANGE POSSIBLY
REACHING 50 MPH OR A BIT MORE. THUNDERSTORMS THIS EVENING WILL
CONTINUE TO BRING LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING. HIGHS A COUPLE OF DEGREES BELOW NORMAL INTO THE UPPER 80S
TO NEAR 90...LOWS IN THE MID 70S MOST PLACES.

SFC RIDGE MAINTAINING SOUTHWEST 1000-850 FLOW OVER THE REGION. THIS
WILL KEEP THE LOWER LEVELS OF THE ATMOSPHERE MOIST AND UNSTABLE
THROUGH THE PERIOD. THERE WILL ALWAYS BE ISSUES DETERMINING VORTLOBE
TIMING AND INTENSITY. MODEL DATA INDICATES ANOTHER FAIRLY STRONG
DISTURBANCE WILL DROP AROUND THE BASE OF THE TROUGH AND INTO
MISSISSIPPI AND ALABAMA IN 24 TO 36 HR...BUT WITH SMALL SCALE EVENTS
LIKE THAT...THE TIMING GETS IFFY BEYOND 18 TO 24 HR. IN ANY CASE
EXPECTING THIS WILL BRING LIKELY POPS ACROSS MOST OF THE FCST AREA
SATURDAY AFTERNOON BIASED NORTH. DRYING OUT ON SUNDAY. /77

&&

.LONG TERM (MONDAY THROUGH THURSDAY)...NO CHANGES. RELATIVELY DRY
MONDAY THROUGH THURSDAY AS MID/UPPER TROUGH REMAINS IN PLACE THROUGH
EARLY TUESDAY...BUT MODEL CALCULATIONS SHOW UPPER TROUGH OVER THE
EASTERN USA DAMPENS OUT AND A RIDGE REBUILDS OVER TEXAS AND NEW
MEXICO. TEMPERATURES CLOSER TO NORMAL THROUGH THE PERIOD. /77

&&

.FIRE WEATHER...VERY MOIST AIRMASS AND WIDESPREAD RAINFALL WILL KEEP
FIRE DANGER MINIMAL THROUGH SATURDAY. /77

&&

.MARINE...A SURFACE HIGH WILL REMAIN OVER THE NORTHEASTERN GULF INTO
EARLY NEXT WEEK BRINGING A GENERALLY LIGHT ONSHORE WIND THROUGH THE
PERIOD. HIGHER WINDS AND SEAS WILL OCCUR NEAR SCATTERED SHOWERS AND
THUNDERSTORMS EACH DAY. /22

&&

.AVIATION 18Z ISSUANCE...OCCASIONAL SHOWERS AND THUNDERSTORMS WILL
AFFECT ALL TAF SITES THROUGH THE FORECAST PERIOD...EVEN DURING THE
OVERNIGHT HOURS. WHILE VFR CONDITIONS WILL PREVAIL BETWEEN THE
CONVECTIVE ACTIVITY...OCCASIONAL IFR/MVFR CONDITIONS WILL EXIST AS
THE THUNDERSTORMS PASS OVER EACH TAF SITE. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  89  76  91 /  50  50  50  40
PENSACOLA   76  89  75  89 /  40  50  40  40
DESTIN      78  88  77  89 /  40  50  40  40
EVERGREEN   72  89  72  88 /  50  70  60  50
WAYNESBORO  72  89  72  91 /  50  60  60  40
CAMDEN      72  90  73  89 /  50  60  60  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 31, 5:00 AM CDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT FRI JUL 31 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-011200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT FRI JUL 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI...AND THE
COASTAL WATERS OF ALABAMA AND WEST FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION
TODAY. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND LINGER INTO THE
OVERNIGHT HOURS. WHILE GUSTS OVER 35 MPH AND HEAVY DOWNPOURS WILL BE
POSSIBLE WITH THE STRONGER STORMS...ORGANIZED SEVERE THUNDERSTORM
DEVELOPMENT IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS NOT
ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 31, 12:51 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1251 PM CDT FRI JUL 31 2009

ALZ052-061-MSZ076-311845-
UPPER MOBILE-WASHINGTON-GREENE-
1251 PM CDT FRI JUL 31 2009

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...GREENE AND MOBILE
COUNTIES...

AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTH OF ROUNSAVILLE...MOVING EAST AT 25
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
ESCATAWPA...VINEGAR BEND...DEER PARK AND CITRONELLE THROUGH 145 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS UP TO AN INCH IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Local storm report, Jul 31, 12:58 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1258 PM CDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     7 WSW MOBILE AIRPORT    30.64N 88.35W
07/31/2009                   MOBILE             AL   PUBLIC

            3 MATURE DECIDUOUS TREES BROKEN AT MID-TRUNK BY DOWNBURST
            WIND IN -THE LAKES- SUBDIVISION. TRUNK DIAMETER 12 TO 18
            INCHES. RADAR ESTIMATED WIND INBOUND 30 TO 35 KT AT 400
            TO 600 FT ALTITUDE.

&&

BRIAND
Local storm report, Jul 31, 1:00 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
100 PM CDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             3 S GROVE HILL          31.66N 87.78W
07/30/2009  M1.00 INCH       CLARKE             AL   PUBLIC

&&

BRIAND
Local storm report, Jul 31, 1:20 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
120 PM CDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     MARINE TSTM WIND 2 ESE DOWNTOWN MOBILE   30.68N 88.01W
07/31/2009  M47.00 MPH       GMZ630             AL   MESONET

            MESONET NET SIT ON USS ALABAMA

0415 AM     TSTM WND DMG     5 E DAPHNE              30.60N 87.82W
07/31/2009                   BALDWIN            AL   LAW ENFORCEMENT

            ONE TREE AND LIMBS OVER COUNTY RD 54

1030 AM     TSTM WND DMG     7 WSW MOBILE AIRPORT    30.64N 88.35W
07/31/2009                   MOBILE             AL   PUBLIC

            3 MATURE DECIDUOUS TREES BROKEN AT MID-TRUNK BY DOWNBURST
            WIND IN -THE LAKES- SUBDIVISION. TRUNK DIAMETER 12 TO 18
            INCHES. RADAR ESTIMATED WIND INBOUND 30 TO 35 KT AT 400
            TO 600 FT ALTITUDE.

1118 AM     MARINE TSTM WIND 17 ENE MOBILE AIRPORT   30.77N 87.98W
07/31/2009  M41.00 MPH       BALDWIN            AL   OTHER FEDERAL

            BASE VELOCITY FROM KMOB 88D

1250 PM     MARINE TSTM WIND 11 E MOBILE AIRPORT     30.68N 88.05W
07/31/2009  M40.00 MPH       MOBILE             AL   OTHER FEDERAL

            BASE VELOCITY FROM KMOB 88D 105/11 844FT

&&

DONF
Special weather statement, Jul 31, 2:24 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
224 PM CDT FRI JUL 31 2009

ALZ061-063-312000-
UPPER MOBILE-LOWER MOBILE-
224 PM CDT FRI JUL 31 2009

...A STRONG THUNDERSTORM WILL AFFECT MOBILE COUNTY...

AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEVEN HILLS...MOVING EAST AT 20 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
DAWES...MOBILE AIRPORT...SCHILLINGER AND THREE NOTCH...MAGNOLIA GROVE
GOLF COURSE...UNIVERSITY OF SOUTH ALABAMA AND AIRPORT AND UNIVERSITY
THROUGH 300 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF UP TO AN INCH IN
A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jul 31, 6:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
609 PM CDT FRI JUL 31 2009

ALZ051-053-010000-
CLARKE-CHOCTAW-
609 PM CDT FRI JUL 31 2009

...A STRONG THUNDERSTORM WILL AFFECT CLARKE AND CHOCTAW COUNTIES...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF COFFEEVILLE...MOVING
SOUTHEAST AT 15 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
WINN...CHILTON AND PEACOCK THROUGH 700 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 3:21 AM CDTSpecial Marine WarningMOB39 min
Jul 31, 3:28 AM CDTSpecial Marine WarningMOB62 min
Jul 31, 11:07 AM CDTSpecial Marine WarningMOB23 min
Jul 31, 12:48 PM CDTSpecial Marine WarningMOB27 min
Jul 31, 3:05 PM CDTMarine Weather StatementMOB115 min
Jul 31, 6:05 PM CDTAreal Flood AdvisoryMOBClarke47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.